# SDR USAA129805

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6540 - DCA-LGA - FORWARD LAVATORY SMOKE DETECTOR INOPERATIVE.  REPLACED FORWARD LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK NORMAL.  (M)
